skin-hair-icon
Itches in full body with red hives all o
She is suffering from urticaria for 10 days. I have taken avil 25 mg for 5 days and after that allegra 120 mg 1 tab daily for 5 days but still not relief . Even in night the condition become worst. No sleep in night because of itching ... So tell me should to take heavy doase for how long to take medicine or any injection
25 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are  suffering from what Dermatologist call urticaria. Common causes are food allergy, infection or drugs taken for some condition. It presents with itching resulting in formation of red rashes which we call hives or wheals. Although in most cases cause remains unknown in spite of a thorough search. It can be treated with medicines so that you do not get any new hives. The treatment should be prolonged until it resolves which usually takes 1 to 6 months. Please contact me through online consult option for further details and treatment..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.